Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Is Seroquel working?
    avatar
    bluesky0602 posted:
    I just started on Seroquel, for BP disorder, about a week ago. Started at 25mg, and now up to 75mg, and will soon bump up to 100mg- taking at night before bed.
    I am reading a lot on the internet that others are experiencing insane amounts of drowsiness while on the drug. However, I am only drowsy abt. an hour after I take it at night, sleep much better, and wake up at my usual time (after abt 7-8 hrs of sleep) feeling energized! I have much more energy overall throughout the day, my head feels more clear,I don't get daily headaches anymore, and am in a much better mood overall. This is all I'm noticing with the drug so far. Is this normal at these doses? Why am I not drowsy during the day at all on these doses, and it seems so many others are? I keep upping my doses, as the doc. has ordered, hoping to get a bit more mood stabilizing effect from the drug as I am not sure it is really doing much for me in that category, at these small doses.
    So far I like this drug as it has helped me in some ways, but I am not sure if it is doing to me what it supposed to be.
    Has anyone had this type of experience with Seroquel, or can tell me more about what to expect w/ this drug?
    Thanks
    Reply
     
    avatar
    slik_kitty responded:
    not everyone reacts the same way to it. i was on 600 mg and it made me sleepy at night but not drowsy the next day. it did help with the bp. the lower dose just may not be effective for you.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.